×

Found 17,336 Documents (Results 1–100)

100
MathJax

Stochastic criterion for \(k\)-motion of a regular surface of nonzero mean and sign-constant Gaussian curvatures in three-dimensional Euclidean space. (English. Russian original) Zbl 07557124

J. Math. Sci., New York 263, No. 3, 359-364 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 169, 11-16 (2019).
MSC:  31A10 60J60
PDF BibTeX XML Cite
Full Text: DOI

Comparative analysis of gradient methods for source identification in a diffusion-logistic model. (English. Russian original) Zbl 07538086

Comput. Math. Math. Phys. 62, No. 4, 674-684 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 4, 694-704 (2022).
MSC:  91D30
PDF BibTeX XML Cite
Full Text: DOI

Second order local minimal-time mean field games. (English) Zbl 07535513

NoDEA, Nonlinear Differ. Equ. Appl. 29, No. 4, Paper No. 37, 32 p. (2022); correction ibid. 29, No. 4, Paper No. 51, 2 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Reflecting Lévy processes and associated families of linear operators. II. (English. Russian original) Zbl 07523556

Theory Probab. Appl. 67, No. 1, 17-27 (2022); translation from Teor. Veroyatn. Primen. 67, No. 1, 23-36 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software